# SDR AUS20010409

- Difficulty date: May 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Out Of Balance
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT PROPELLER OUT OF BALANCE. PROPELLER HAD BEEN RECENTLY REPLACED BUT HAD NOT BEEN BALANCE CHECKED FOLLOWING FITMENT.
